# SDR ASOA2013082108882

- Difficulty date: July 10, 2013
- Submitted: August 21, 2013
- Operation: Air carrier
- Aircraft: N600QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10005
- Aircraft time: 29,483 hours, 21,873 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Link
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF RT WING,  LINK WAS FOUND TO BE TOUCHING ON UPPER AND LOWER FITTING.  COMPLIED WITH EC/TC SB670BA-57-016 IAW PART A SB 670BA-27-016, REV B, DEC 07/2012.  REPAIR CLASSIFIED AS MAJOR.
